Homology, Homotopy and Applications

Product structures on four dimensional solvable Lie algebras

A. Andrada, M. L. Barberis, I. G. Dotti, and G. P. Ovando

Full-text: Open access

Abstract

It is the aim of this work to study product structures on four dimensional solvable Lie algebras. We determine all possible paracomplex structures and consider the case when one of the subalgebras is an ideal. These results are applied to the case of Manin triples and complex product structures. We also analyze the three dimensional subalgebras.

Article information

Source
Homology Homotopy Appl., Volume 7, Number 1 (2005), 9-37.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139839504

Mathematical Reviews number (MathSciNet)
MR2138348

Zentralblatt MATH identifier
1165.17303

Subjects
Primary: 17B30: Solvable, nilpotent (super)algebras

Citation

Andrada, A.; Barberis, M. L.; Dotti, I. G.; Ovando, G. P. Product structures on four dimensional solvable Lie algebras. Homology Homotopy Appl. 7 (2005), no. 1, 9--37. https://projecteuclid.org/euclid.hha/1139839504


Export citation